# SDR SWAA2013031813712

- Difficulty date: February 23, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER JAMB PAN CORRODED BETWEEN BS 954 TO BS 994.  REMOVED AND REPLACED PAN IAW SRM.
